On Banach spaces containing L 1 ( μ )

A. Pełczyński

Studia Mathematica (1968)

  • Volume: 30, Issue: 2, page 231-246
  • ISSN: 0039-3223

How to cite

top

Pełczyński, A.. "On Banach spaces containing $L_{1}(μ)$." Studia Mathematica 30.2 (1968): 231-246. <http://eudml.org/doc/217279>.

@article{Pełczyński1968,
author = {Pełczyński, A.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {231-246},
title = {On Banach spaces containing $L_\{1\}(μ)$},
url = {http://eudml.org/doc/217279},
volume = {30},
year = {1968},
}

TY - JOUR
AU - Pełczyński, A.
TI - On Banach spaces containing $L_{1}(μ)$
JO - Studia Mathematica
PY - 1968
VL - 30
IS - 2
SP - 231
EP - 246
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217279
ER -

Citations in EuDML Documents

top
  1. Petr Hájek, Dual renormings of Banach spaces
  2. Marc Rogalski, Espaces de Banach séparables contenant l 1 ( N )
  3. S. Dilworth, Maria Girardi, W. Johnson, Geometry of Banach spaces and biorthogonal systems
  4. Ioana Ghenciu, The weak Gelfand-Phillips property in spaces of compact operators
  5. Ioana Ghenciu, Property ( 𝐰𝐋 ) and the reciprocal Dunford-Pettis property in projective tensor products
  6. Marc Rogalski, Que sont les facteurs directs des espaces de Banach classiques ?

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.